Volume 17 (2015)
1. A. Nourou Issa

"On Identities in Hom-Malcev Algebras", 17, 2015, 1-10.

(pdf)
2. Donald Yau

"The Classical Hom-Yang-Baxter Equation and Hom-Lie Bialgebras", 17, 2015, 11-45.

(pdf)
3. Horst Brunotte

"On Convolution Types in Commutative Rings", 17, 2015, 46-57.

(pdf)
4. Guy Roger Biyogmam

"Lie Central Triple Racks", 17, 2015, 58-65.

(pdf)
5. Kodjo Essonana Magnani

"Friezes of Type ", 17, 2015, 66-93.

(pdf)
6. Monireh Sedghi and Leila Abdi

"Minimaxness Properties of Extension Functors of Local Cohomology Modules", 17, 2015, 94-104.

(pdf)
7. C. Bowman, S. R. Doty and S. Martin

"Decomposition of Tensor  Products of Modular Irreducible Representations for SL_3: the p5 Case", 17, 2015, 105-138.

(pdf)
8. Hiroaki Komatsu and Atsushi Nakajima

"On Triple Coderivations of Corings", 17, 2015, 139-153.

(pdf)
9. J. William Hoffman and Haohao Wang

"Note on the Regularity of the Radical of Ideals", 17, 2015, 154-160.

(pdf)
10. Zhong-wei Wang

"Homological Dimension of Smash Product over Quasitriangular Weak Hopf Algebra", 17, 2015, 161-179.

(pdf)
11. Yan Pan, Rong Li and Guangjun Zhu

"Spanning Simplicial Complexes of n-Cyclic Graphs with a Common Vertex", 17, 2015, 180-187.

(pdf)
12. Karl A. Kosler

"Link Closed Sets of Prime Ideals and Stability on Bimodules", 17, 2015, 188-198.

(pdf)
13. Victor Camillo and W. Keith Nicholson

"On Rings Where Left Principal Ideals are Left Principal Annihilators", 17, 2015, 199-214.

(pdf)
14. Kenneth L. Price

"An Alternative Construction to the Transitive Closure of a Directed Graph", 17, 2015, 215-228.

(pdf)